Learning to eat again all over

Misspearl01
By Misspearl01 Latest Reply 2012-03-28 21:00:15 -0500
Started 2012-03-26 19:07:40 -0500

Ok well it has been three weeks since endo switched me from januiva to metformin hcl once a day. I am struggling now with my food again. He did this because he thought the januvia was dropping me to low. I still wake up in the high 60. I can eat breakfast normal 2 eggs and half English muffin. Whole grain and jump to the 120. Which I do feel high but I can deal my job is very physical if I eat at 6:30. My bg's will drop back to the low sixty by 8. I do not want yo increase my carbs for I am starting to lose weight 10 in two weeks. But Is there anything I can do to help keep my bg's up. I use Equiptment all day. Called the doctor he said the Meds will take time to work. But three weeks isn't that long enough to see se improvement.


6 replies

pixsidust
pixsidust 2012-03-28 12:01:46 -0500 Report

You need to eat a snack at 7:30. Maybe have some sliced apples with peanut butter. Throw some snacks into the low times and you will do so much better. Ask you doctor about taking your dose half in the morning and half at night

edvel54
edvel54 2012-03-27 09:56:35 -0500 Report

Lately with the Januvia, I have found that I wake up high(my hi is 120-170) and within 30 minutes my BS will drop down to 60. it really plays havoc on the body.

Young1s
Young1s 2012-03-26 19:31:47 -0500 Report

Unfortunately that's not always the case. It works that soon for some but for others it can take a couple of months. Who knows, maybe you're just one day away from seeing a change. What I can tell you is, when I was on Met, it took me almost a month to start to see numbers hovering in the high 100's.

Next Discussion: pain at injection site »